# SDR USAA2011102400022

- Difficulty date: October 22, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 30,394 hours, 19,499 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT RIGHT CABIN DOOR DISARMED WITH RELATED LIGHTS ON CIDS PANEL AND DISARM INDICATION ON ECAM.  WON'T ARM; WAS ARMED ON DEPARTURE.  REMOVED TAPE AT GIRT BAR ATTACH POINT AFT RIGHT CABIN DOOR.  DOOR ARMS WITH NO CIDS CAUTION INDICATION.
